Abstract and Applied Analysis

Some Remarks on Spaces of Morrey Type

Loredana Caso, Roberta D'Ambrosio, and Sara Monsurrò

Full-text: Open access

Abstract

We deepen the study of some Morrey type spaces, denoted by M p , λ ( Ω ) , defined on an unbounded open subset Ω of n . In particular, we construct decompositions for functions belonging to two different subspaces of M p , λ ( Ω ) , which allow us to prove a compactness result for an operator in Sobolev spaces. We also introduce a weighted Morrey type space, settled between the above-mentioned subspaces.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 242079, 22 pages.

Dates
First available in Project Euclid: 12 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1313170914

Digital Object Identifier
doi:10.1155/2010/242079

Mathematical Reviews number (MathSciNet)
MR2735004

Zentralblatt MATH identifier
1208.42006

Citation

Caso, Loredana; D'Ambrosio, Roberta; Monsurrò, Sara. Some Remarks on Spaces of Morrey Type. Abstr. Appl. Anal. 2010 (2010), Article ID 242079, 22 pages. doi:10.1155/2010/242079. https://projecteuclid.org/euclid.aaa/1313170914


Export citation